# SDR DALA2015112107204

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232
- Aircraft serial: 40560
- Aircraft time: 29,266 hours, 2,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS LIGHTNING STRIKE REPAIR, PERFORM SRM 53-00-01, REPAIR 3-ZONE A, ALTERNATIVE REPAIR IAW ER/A 518351-14B.  STR 1L-2R, REMOVED AND NEW REPAIR ACCOMPLISHED IAW PRI 518351-14B.
